# SDR MASA2010040800324

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 13,808 hours, 10,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 16A MISSING LIGHT BULBS.  RELAMP EMERGENCY LIGHT.
